# SDR DALA2014102005637

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 28,567 hours, 18,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN CHECK, FOUND EMERGENCY OVERHEAD LIGHTS INOPERATIVE IN FWD GALLEY AND FWD AISLE CEILING PANEL.  FOUND BATTERY PACK AT B5-259 POWER SUPPLY AT FAULT.  REPLACED BATTERY PACK IAW AMM 33-51.  OPS CKS NORMAL IAW AMM 33-51.
